Schizophrenia.com

Bladder issues

Hi does schizophrenia cause bladder issues? I’m having a terrible time with that, plus my head feels like a ton of bricks is inside it. My head feels full, woozy and foggy.

Does schizophrenia cause a drunken like feeling? Are the symptoms all in the head? I mean physical drunkenness feeling and blurred vision.

I have this since 2014, falling to my right side, backwards and forwards I’m.swaying, bumping into things, dropping things, all just awful. I feel my body is outside my body, meaning I cannot do things properly because, my thoughts are telling me, you cant do this, watch now you are going to be clumsy doing a anything

I’m struggling to believe somataform disorder is the cause of all of this. The bladder is leaking, I’m very disoriented and I just cant understand this.

I’m due to talk to my psychiatrist on Friday. If I dare and mention it is maybe neurological he will just increase my medication!

Does schizophrenia cause physical symptoms? If so what are they. I feel like the walls are caving in on me as well. I’ve zero energy, pain in my head, balance issues, clumsiness and awkwardness, my son says I walk like a penguin. I feel everything is going too fast around me, I have racing thoughts and dont want to do anything, because I’m so clumsy. I cant focus. I’m going back to feeling like before, just want to sleep.

Definitely I know my thoughts are telling me, you cant do this right, so what’s that?

Thanks

2 Likes

I take clozapine and I have to wear incontinence briefs. I hate it but that’s life I guess.

2 Likes

I think the meds can cause issues like that. I’d ask to try a different med. you won’t respond the same way to all meds.

2 Likes

I have similar symptoms, but I relate them more to a head injury. I have noticed once I started walking again, my balance has improved. It’s kind of like use it, or lose it

And I think a lot of us, myself included, have voices that try to undermine your confidence. It’s part of the game. Do your best to detach from that crap

1 Like

I could be wrong but it sounds like you might be overmedicated. Also, I agree that you might need a different med. It’s good you are seeing your doctor soon. Best wishes. :slightly_smiling_face:

1 Like

I had bladder issues on risperidone and abilify combo But I’m on haldol and that’s not an issue anymore

1 Like

One time during that period I peed on my bed and then the next day the sofa and then the day after I slept on the floor :joy:

1 Like

I’m due to see an urologist. Probably will be waiting months to see them. I’m wearing incontinence pants too. I just dont know what’s wrong with me. That’s the hardest part. Somataform disorder I just dont feel is the cause of all of my physical symptoms!

I think its schizophrenia really I do. I mean its been 7 years since I first got ill and my diagnosis is somataform disorder!

I go a lot, Doctor gave me meds for it but they never helped much, stopped taking them seemed to be a waste

I have to see the specialist soon, not sure when with covid going on

1 Like

I don’t know, but if I am over medicated surely my psychiatrist will reduce some of the meds on Friday. I’ll have to tell him everything. Then he can decide what he wants to do with the meds.

1 Like

Its either being over medicated or it’s the certain med your on. Bladder issues are a side of effect of some meds

2 Likes

Yeah my doc prescribed Betmiga and I’m taking it a month. Not helping. Due to see urologist to see if it’s the bladder itself or neurological my gp said.

I wet the bed till I was 17 though I always had bladder issues but I stopped and once in a while would pee if I got too drunk and went to sleep too fast

1 Like

I went to a urologist and they tried me on 3 different meds. It didn’t make any difference at all.

1 Like

Lyrica is the latest new medication I am on. My own GP today said I’m taking a very high dose of lyrica and maybe it should be reduced.

Oh I hope this wont happen to me. I dont know what’s going on.

1 Like

I like to wear diapers ! They’re so fun! Hmmm ha ha! Nothing wrong with it.

Tell your pdoc what physical symptoms you’re experiencing and they should be able to figure out if it’s due to med side effects or something else.

1 Like

Except they cost a fortune!!